Alert archive / Ohio / River Flood Warnings in 2012
River Flood Warning 6, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Jan 27, 2012, 6:31 AM EST for Hocking County, Ohio. It took effect at Jan 27, 2012, 7:00 AM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2012, 6:31 AM EST (11:31 UTC)
- In effect from
- Jan 27, 2012, 7:00 AM EST
- Expired
- Jan 28, 2012, 4:10 AM EST
- In force
- 21 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Hocking County, OH
The radar
The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hocking River at Enterprise (ENTO1). The gauge peaked at 13.29 ft at Jan 27, 2012, 4:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
807 WGUS41 KILN 271131 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 631 AM EST FRI JAN 27 2012 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC073-271800- /O.NEW.KILN.FL.W.0006.120127T1200Z-120127T1800Z/ /ENTO1.1.ER.120127T1200Z.120127T1200Z.120127T1200Z.NO/ 631 AM EST FRI JAN 27 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THIS AFTERNOON. * AT 6 AM THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE TO NEAR 13 FEET THIS MORNING. THE RIVER WILL THEN DROP BELOW FLOOD STAGE THIS EVENING. * AT STAGES NEAR 12.0 FEET, THE RIVER COMES OUT OF ITS BANKS AND BEGINS TO COVER THE FLOOD PLAIN AREA MAINLY NEAR ROCKBRIDGE...WITH LOW AREAS NEAR ENTERPRISE ALSO AFFECTED. $$
4 follow-up statements
285 WGUS81 KILN 271602 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1102 AM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC061-280002- /O.EXT.KILN.FL.W.0003.000000T0000Z-120130T0504Z/ /MIAO1.1.ER.120127T0239Z.120128T0000Z.120129T2304Z.NO/ 1102 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE SUNDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL LATE SUNDAY NIGHT. * AT 10 AM THE STAGE WAS 19.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * AT STAGES NEAR 21.0 FEET, RIVER FLOODING AFFECTS HOMES AND BUSINESSES ALONG THE GREAT MIAMI RIVER FROM NEW BALTIMORE TO CLEVES. $$ OHC129-280002- /O.EXT.KILN.FL.W.0004.000000T0000Z-120130T0000Z/ /CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T1800Z.NO/ 1102 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY EVENING. * AT 10 AM THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * AT STAGES NEAR 18.0 FEET, LOW LYING AREAS NORTH OF CIRCLEVILLE NEAR LITTLE WALNUT BEGIN TO FLOOD. FLOODING ALSO WORSENS AT THE INTERSECTION OF CANAL ROAD AND STATE ROUTE 104 AND ON ISLAND ROAD NORTH OF CIRCLEVILLE. BACKWATER FLOODING OCCURS ALONG BIG DARBY CREEK NEAR CIRCLEVILLE. $$ OHC131-145-280002- /O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0748Z/ /PKTO1.1.ER.120127T0958Z.120129T0600Z.120131T0148Z.NO/ 1102 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE MONDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL LATE MONDAY NIGHT. * AT 10 AM THE STAGE WAS 19.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-280002- /O.EXT.KILN.FL.W.0006.000000T0000Z-120128T0712Z/ /ENTO1.1.ER.120127T1124Z.120127T1500Z.120128T0112Z.NO/ 1102 AM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL LATE TONIGHT. * AT 10 AM THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT STAGES NEAR 13.0 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS. $$
869 WGUS81 KILN 271947 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 247 PM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC061-280347- /O.EXT.KILN.FL.W.0003.000000T0000Z-120130T0105Z/ /MIAO1.1.ER.120127T0239Z.120127T1500Z.120129T1905Z.NO/ 247 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SUNDAY EVENING. * AT 1 PM THE STAGE WAS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL SLOWLY FALL THROUGH SATURDAY. IT WILL START TO FALL MORE QUICKLY SATURDAY NIGHT AND DROP BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON. $$ OHC129-280347- /O.EXT.KILN.FL.W.0004.000000T0000Z-120129T1500Z/ /CRCO1.1.ER.120127T1055Z.120128T1200Z.120129T0900Z.NO/ 247 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY MORNING. * AT 1 PM THE STAGE WAS 15.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 17.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER... WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 104 ALSO HAS FLOODING...AS WELL AS COOKS CREEK GOLF COURSE AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY. $$ OHC131-145-280347- /O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0000Z/ /PKTO1.1.ER.120127T0958Z.120129T0000Z.120130T1800Z.NO/ 247 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL MONDAY EVENING. * AT 2 PM THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY AFTERNOON. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-280347- /O.EXT.KILN.FL.W.0006.000000T0000Z-120128T2136Z/ /ENTO1.1.ER.120127T1124Z.120128T0000Z.120128T1536Z.NO/ 247 PM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL SATURDAY AFTERNOON. * AT 2 PM THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CREST LATE THIS AFTERNOON. THE RIVER WILL THEN FALL BELOW FLOOD STAGE LATE TOMORROW MORNING. $$
490 WGUS81 KILN 280207 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 907 PM EST FRI JAN 27 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC061-281007- /O.EXT.KILN.FL.W.0003.000000T0000Z-120129T2034Z/ /MIAO1.1.ER.120127T0239Z.120127T1500Z.120129T1434Z.NO/ 907 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL SUNDAY AFTERNOON. * AT 8 PM THE STAGE WAS 17 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 18 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE GREAT MIAMI RIVER NEAR MIAMITOWN. $$ OHC129-281007- /O.EXT.KILN.FL.W.0004.000000T0000Z-120129T2230Z/ /CRCO1.1.ER.120127T1055Z.120128T0600Z.120129T1630Z.NO/ 907 PM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL SUNDAY AFTERNOON. * AT 8 PM THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17 FEET AROUND MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 17 FEET, LOWLAND FLOODING OCCURS...WITH FLOODING ALONG ISLAND ROAD WORSENING. CANAL ROAD NEAR STATE ROUTE 104 ALSO FLOODS...AS WELL AS COOKS CREEK GOLF COURSE AND STATE ROUTE 762 IN NORTHERN PICKAWAY COUNTY. $$ OHC131-145-281007- /O.EXT.KILN.FL.W.0005.000000T0000Z-120131T0200Z/ /PKTO1.1.ER.120127T0958Z.120129T0000Z.120130T2000Z.NO/ 907 PM EST FRI JAN 27 2012 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL MONDAY EVENING. * AT 8 PM THE STAGE WAS 21.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON. * AT STAGES NEAR 23 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-281006- /O.EXT.KILN.FL.W.0006.000000T0000Z-120128T1827Z/ /ENTO1.1.ER.120127T1124Z.120127T2100Z.120128T1227Z.NO/ 907 PM EST FRI JAN 27 2012 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL SATURDAY AFTERNOON. * AT 8 PM THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. * AT STAGES NEAR 13 FEET, FLOODING IS FOUND ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND NEAR ROCKBRIDGE. $$
601 WGUS81 KILN 280910 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 410 AM EST SAT JAN 28 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN HOCKING RIVER AT ENTERPRISE OHC061-280940- /O.CAN.KILN.FL.W.0003.000000T0000Z-120129T2034Z/ /MIAO1.1.ER.120127T0239Z.120127T1500Z.120128T0726Z.NO/ 410 AM EST SAT JAN 28 2012 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER AT MIAMITOWN * AT 3 AM THE STAGE WAS 15.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS MORNING. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY TOMORROW MORNING. * AT STAGES NEAR 16.0 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED. $$ OHC073-280940- /O.CAN.KILN.FL.W.0006.000000T0000Z-120128T1827Z/ /ENTO1.1.ER.120127T1124Z.120127T2100Z.120128T0723Z.NO/ 410 AM EST SAT JAN 28 2012 THE FLOOD WARNING IS CANCELLED FOR THE HOCKING RIVER AT ENTERPRISE * AT 3 AM THE STAGE WAS 11.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLIER THIS MORNING. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW MORNING. * AT STAGES NEAR 12.0 FEET, THE RIVER COMES OUT OF ITS BANKS AND BEGINS TO COVER THE FLOOD PLAIN AREA MAINLY NEAR ROCKBRIDGE...WITH LOW AREAS NEAR ENTERPRISE ALSO AFFECTED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Jan 27, 6:24 AM EST, 7 minutes earlier.
Area forecast discussion, Jan 27, 6:24 AM EST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 624 AM EST FRI JAN 27 2012 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO LIFT OFF TO THE NORTHEAST THROUGH THIS AFTERNOON...ALLOWING FOR PRECIPITATION TO TAPER OFF ACROSS THE OHIO VALLEY. A SERIES OF WEAK LOW PRESSURE SYSTEMS WILL PASS ACROSS THE GREAT LAKES REGION SATURDAY AND AGAIN SUNDAY. THIS WILL RESULT IN A CHANCE OF LIGHT RAIN AND SNOW BOTH DAYS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DEFORMATION AXIS PUSHING INTO WESTERN PORTIONS OF OUR FA WILL SLIDE EAST ACROSS THE AREA THROUGH THIS MORNING. THIS HAS ALLOWED FOR SOME FAIRLY WIDESPREAD PRECIPITATION TO SPREAD INTO WESTERN PORTIONS OF OUR FA THIS MORNING. BETTER CAA DOES NOT REALLY ARRIVE UNTIL AROUND 15Z AND AS A RESULT...PTYPE IS HAVING A TOUGH TIME CHANGING OVER TO ALL SNOW....ESPECIALLY ACROSS THE SOUTH WHERE WE ARE SEEING SOME SLEET MIXING IN. EVEN ACROSS THE NORTH WHERE PCPN IS GENERALLY ALL SNOW...WE ARE STILL SEEING SOME RAIN MIXING IN AT TIMES. AS A RESULT...WILL GENERALLY GO WITH A RAIN SNOW MIX THROUGH THIS MORNING...EXCEPT ACROSS THE SOUTHEAST WHERE PCPN SHOULD REMAIN PRIMARILY RAIN. TEMPERATURES ARE GENERALLY REMAINING ABOVE FREEZING SO THINK ANY SNOW ACCUMULATIONS SHOULD BE FAIRLY MINOR AND MAINLY ON GRASSY/EXPOSED SURFACES. AS WE BEGIN TO LOSE SOME OF THE BETTER LIFT...WE COULD SEE A PERIOD OF SOME DRIZZLE LATER THIS MORNING BEFORE WE BEGIN TO DRY OUT. LOW LEVEL DRYING TRIES TO WORK IN FROM THE WEST THROUGH THIS AFTERNOON SO WE MAY SEE SOME IMPROVEMENT IN SKY CONDITIONS LATER IN THE DAY. WILL THEREFORE ALLOW FOR SOME TEMPERATURES RECOVERY WITH HIGHS RANGING FROM THE UPPER 30S NORTH TO LOWER 40S SOUTH. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... SURFACE HIGH PRESSURE WILL QUICKLY PUSH EAST ACROSS THE AREA THIS EVENING AHEAD OF SHORT WAVE ENERGY THAT WILL PUSH ACROSS THE SOUTHERN GREAT LAKES LATE TONIGHT INTO SATURDAY. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS OUR AREA SATURDAY MORNING. MODELS ARE CONTINUING TO SHOW A NARROW BAND OF MOISTURE BEING PULLED UP AHEAD OF THE FRONT. THE COMBINATION OF THIS AND SOME WEAK FORCING SHOULD BE ENOUGH TO PRODUCE SOME LIGHT QPF. THINK MOST AREAS WILL SEE SOME LIGHT MEASURABLE PCPN SO WILL MAINTAIN FAIRLY HIGH POPS. ENOUGH COLD AIR SHOULD REMAIN IN PLACE ACROSS THE NORTH TO KEEP PCPN ALL SNOW THERE...BUT PARTS OF THE SOUTH COULD SEE SOME RAIN MIXING IN WITH ANY SNOW. ANY ACCUMULATIONS SHOULD BE LESS THAN AN INCH WITH THE BEST CHANCE BEING ACROSS THE NORTH. WEAK SURFACE RIDGING WILL AGAIN WORK ACROSS THE SOUTH SATURDAY EVENING BEFORE ANOTHER WEAK SHORT WAVE MOVES ACROSS THE SOUTHERN GREAT LAKES SUNDAY MORNING. MOISTURE APPEARS TO BE A BIT MORE LIMITED WITH THIS SYSTEM SO WILL KEEP POPS MORE IN THE CHANCE CATEGORY. AIRMASS IS A TAD COOLER BY SUNDAY SO THIS SHOULD KEEP ANY PCPN MAINLY SNOW...EVEN ACROSS THE SOUTH...BUT ANY ACCUMULATIONS SHOULD BE MINOR. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS THE TROUGHING TURNS TO RIDGING ALOFT...SURFACE HIGH PRESSURE WILL MOVE INTO THE DEEP SOUTH ON MONDAY. THIS WILL ALLOW FOR LOW LEVEL FLOW TO TURN SOUTHERLY...ALLOWING TEMPERATURES TO WARM UP ABOVE CLIMATOLOGY YET AGAIN. ENERGY PUSHING IN FROM THE PACIFIC WILL SPUR THE DEVELOPMENT OF THE NEXT WEATHER DISTURBANCE FOR THE REGION...AND SIGNIFICANT DISCONTINUITIES REMAIN IN THE MODEL DEPICTIONS OF THIS PART OF THE PATTERN. WHAT IS CERTAIN IS THAT EVENTUALLY...A SURFACE LOW WILL DEVELOP AND MOVE ACROSS THE GREAT LAKES. THIS WILL PLACE THE CWA WELL INTO THE WARM SECTOR...CAUSING PRECIPITATION WITH THIS SYSTEM TO FALL SOLELY AS RAIN. DEPENDING ON THE MAGNITUDE OF THE WARM AIR...THUNDER IS NOT OUT OF THE QUESTION...BUT THIS HAS NOT BEEN EXPLICITLY FORECAST AS OF YET. AT SOME POINT BETWEEN TUESDAY NIGHT AND WEDNESDAY NIGHT...A COLD FRONT WILL CROSS THROUGH THE REGION. THE FOCUS FOR PRECIPITATION WILL BE AHEAD OF THIS FRONT. AS MENTIONED...TIMING IS STILL IN QUESTION WITH THIS SYSTEM. A HIGHER POP FORECAST WILL LIKELY BE NEEDED FOR THIS TIME FRAME...ONCE THE DETAILS ARE A LITTLE MORE CLEAR. MODEL SOLUTIONS ARE HIGHLY DIVERGENT AFTER THE PASSAGE OF THIS SYSTEM ON WEDNESDAY NIGHT...LEAVING LITTLE TO NO CONFIDENCE IN THE FORECAST FOR THURSDAY AND BEYOND. && .AVIATION /11Z FRIDAY THROUGH TUESDAY/... LOW PRESSURE MOVING NORTHEASTWARD AWAY FROM OUR AREA WILL BRING AN END TO PRECIPITATION THIS MORNING. HOWEVER...WRAPAROUND PATCHES OF LIGHT DRIZZLE/MIST WITH MVFR VSBYS WILL CONTINUE THROUGH THE LATE MORNING. WE WILL START OFF THE DAY WITH IFR CIGS AT MOST LOCATIONS. AS COLDER AIR FILTERS INTO THE REGION...AND LOW LEVEL HIGH PRESSURE BUILDS IN...CIGS WILL GRADUALLY IMPROVE TO MVFR/VFR BY THE LATE AFTERNOON. VFR CONDITIONS ARE THEN EXPECTED FOR MUCH OF FRIDAY NIGHT...BEFORE AN APPROACHING CLIPPER LOWERS CIGS BY SUNRISE SATURDAY MORNING. OUTLOOK...MVFR CIGS/VSBYS POSSIBLE IN SNOW ON SATURDAY AND AGAIN SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...HATZOS AVIATION...LATTO
Hazardous weather outlook, Jan 27, 5:16 AM EST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 516 AM EST FRI JAN 27 2012 OHZ046-055-062-064-070-071-073-077-082-088-281030- DELAWARE-FRANKLIN OH-GREENE-PICKAWAY-BUTLER-WARREN-ROSS-HAMILTON- PIKE-SCIOTO- 516 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SEVERAL RIVER POINTS ALONG THE SCIOTO RIVER WILL BE NEAR OR ABOVE FLOOD STAGE TODAY. THE MIAMI AND LITTLE MIAMI RIVERS WILL ALSO BE RUNNING HIGH TODAY WITH A FEW POINTS NEAR OR ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>045- 051>054-056-060-061-063-065-072-074-078>081-281030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE- MONTGOMERY-FAYETTE OH-FAIRFIELD-CLINTON-HOCKING-CLERMONT-BROWN- HIGHLAND-ADAMS- 516 AM EST FRI JAN 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 27, 2:52 AM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
252 AM EST FRI JAN 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM FLOOD ALEXANDRIA 38.96N 84.38W
01/27/2012 CAMPBELL KY LAW ENFORCEMENT
SEVERAL RURAL ROADS WERE REPORTED CLOSED ACROSS THE
COUNTY DUE TO HIGH WATER CAUSED BY HEAVY RAIN.
&&
ASLLocal storm report, Jan 27, 2:54 AM EST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 AM EST FRI JAN 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLOOD CORWIN 39.53N 84.07W
01/26/2012 WARREN OH NWS EMPLOYEE
HIGH WATER WAS ACROSS CORWIN AVENUE DUE TO HEAVY RAIN.
&&
ASLLocal storm report, Jan 27, 2:58 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
258 AM EST FRI JAN 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HEAVY RAIN BATAVIA 39.08N 84.18W
01/27/2012 U0.00 INCH CLERMONT OH LAW ENFORCEMENT
HEAVY RAIN CAUSED A MUDSLIDE ALONG STATE ROUTE 222.
&&
ASLLocal storm report, Jan 27, 3:10 AM EST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 AM EST FRI JAN 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLOOD 2 W CHRISTIANSBURG 40.06N 84.07W
01/26/2012 MIAMI OH LAW ENFORCEMENT
ROAD CLOSED NEAR SR 55 AND 201 DUE TO HIGH WATER
1200 AM FLOOD 3 NNE DE GRAFF 40.35N 83.89W
01/27/2012 LOGAN OH LAW ENFORCEMENT
TWP ROAD 208 CLOSED DUE TO HIGH WATER
1200 AM FLOOD BROOKVILLE 39.84N 84.42W
01/27/2012 MONTGOMERY OH LAW ENFORCEMENT
ROADS FLOODED IN CLAY TWP
1200 AM FLOOD 5 NW DE GRAFF 40.36N 83.98W
01/27/2012 LOGAN OH LAW ENFORCEMENT
TWP ROAD 78 CLOSED DUE TO HIGH WATER
1232 AM FLOOD NEW LEBANON 39.74N 84.40W
01/27/2012 MONTGOMERY OH LAW ENFORCEMENT
ROADS FLOODED
0100 AM FLOOD 4 N ST. PARIS 40.19N 83.94W
01/27/2012 CHAMPAIGN OH LAW ENFORCEMENT
FORD ROAD CLOSED DUE TO HIGH WATER
0148 AM FLOOD 2 N MIAMISBURG 39.66N 84.27W
01/27/2012 MONTGOMERY OH LAW ENFORCEMENT
ROADS FLOODED
&&
SNYDERSpecial weather statement, Jan 27, 4:02 AM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 402 AM EST FRI JAN 27 2012 INZ050-058-059-066-073>075-KYZ091>093-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-271215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI- CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT-BROWN- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN... BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA... WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...PIQUA... URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON... LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN 402 AM EST FRI JAN 27 2012 COLDER AIR MOVING INTO THE AREA WILL CAUSE A MIXTURE OF RAIN...SNOW...AND SLEET THROUGH 7 AM THIS MORNING. SNOW ACCUMULATIONS WILL GENERALLY BE A HALF INCH OR LESS. MOST SNOW ACCUMULATIONS WILL BE IN GRASSY AREAS...ALTHOUGH SOME SLICK SPOTS COULD DEVELOP ON ROADWAYS.
Special weather statement, Jan 27, 5:02 AM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EST FRI JAN 27 2012 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-064-065-074- 271315- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...CIRCLEVILLE...LANCASTER...LOGAN 502 AM EST FRI JAN 27 2012 COLDER AIR MOVING INTO THE AREA WILL CAUSE SNOW...OCCASIONALLY MIXING WITH RAIN...THROUGH 8 AM THIS MORNING. SNOW ACCUMULATIONS WILL GENERALLY BE A HALF INCH OR LESS. SOME SLICK SPOTS ARE EXPECTED TO DEVELOP ON ROADWAYS. INZ066-073>075-080-KYZ089>100-OHZ063-070>073-077>082-088-271315- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON... CHILLICOTHE...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 502 AM EST FRI JAN 27 2012 COLDER AIR MOVING INTO THE AREA WILL CAUSE A MIXTURE OF RAIN AND SNOW THROUGH 8 AM THIS MORNING. LITTLE TO NO SNOW ACCUMULATION IS EXPECTED. HOWEVER...SOME SLICK SPOTS COULD DEVELOP ON ROADWAYS.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 7:07 PM EST | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 2 hr |
| Jan 26, 8:19 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Greene, Hardin, Logan and 4 more | 6 hr |
| Jan 26, 8:33 PM EST | River Flood Warning | ILN | Hamilton | 32 hr |
| Jan 26, 8:50 PM EST | River Flood Warning | ILN | Pickaway | 3 days |
| Jan 26, 9:21 PM EST | Areal Flood Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 6 hr |
| Jan 26, 10:14 PM EST | Areal Flood Warning | ILN | Champaign, Clark, Darke, Greene, Hardin, Logan and 4 more | 6 hr |
| Jan 26, 10:27 PM EST | Areal Flood Advisory | ILN | Adams, Brown, Highland, Pike, Scioto | 6 hr |
| Jan 26, 10:33 PM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Fayette, Franklin, Hocking, Licking and 4 more | 6 hr |
| Jan 27, 1:22 AM EST | Areal Flood Warning | ILN | Darke, Greene, Miami, Montgomery, Preble, Warren | 27 hr |
| Jan 27, 1:56 AM EST | River Flood Advisory | ILN | Delaware, Franklin | 5 hr |
| Jan 27, 2:00 AM EST | River Flood Warning | ILN | Pike, Scioto | 3 days |
| Jan 27, 3:19 AM EST | River Flood Advisory | ILN | Licking | 7 hr |
Nearby
River Flood Warnings in Ohio, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.